# SDR SWAA2022111563168

- Difficulty date: October 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS 500-500I, LBL 24.5, WL 156.  EVALUATED CORROSION, FOUND DEEPEST LOCATION TO BE AT BS 500F+10, FOUND 0.015 REMOVED FROM ORIG 0.040.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  CUT & REMOVED DAMAGED BS 480+8-500I IAW SRM 53-00-53-2R-5, STEP 4.B. & EA M-22-153-01550.  FABRICATED REPAIR IAW SRM 53-00-53-2R-5, STEP 4.C THRU F, DWG 143A7500, & EA M-22-153-01550.  APPLIED PRIMER TO SUPPORT AND REPAIR.   INSTALL THE SUPPORT & REPAIR IAW SRM 53-00-53-2R-5 STEP 4, K - M, DWG 143A7500 & EA M-22-153-01550.
